MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor unit.No x-ray exposure and system movements were available during a procedure.Detailed clarifications of this event are currently on-going; therefore, the event is reported in doubt.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed.A detailed analysis of the log files revealed that the guard function of the footswitch , which blocks further system movements if the footswitch is jammed, was activated.The system displayed the message: ¿footswitch: guard active¿ to the user.As a result, normal system movements were blocked.However, movements were still possible at reduced speed in the override mode.A system restart, as reported, could not be confirmed, but the guard error was reset after approx.20 minutes.The on-site service intervention showed that the wireless footswitch had a critical battery voltage.The battery was nearly empty.In general, the instruction for use provides adequate information on how to act in such situation, e.G.System movements with activated guards, release of x-ray with a wired footswitch or the hand switch available on the system.Furthermore, the operator manual states that the batteries of the wireless footswitch should be charged before starting the examination.In case of empty batteries, the provided power adapter should be used to continue the procedure.The battery charge status is shown as three leds at the footswitch.The system was installed in 2010 and had already reached end of support (eos).It has since been deactivated and dismantled, therefore, further in-depth investigation is not possible.Based on the available information, expert opinion and the information provided, it is deduced that the wireless footswitch was nearly discharged and caused the described system behavior.The occurrence rate of the aforementioned error pattern was reviewed.The investigation could not identify any error accumulation or systematic issue that would require corrective action for the installed base.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemenstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22158853
Report Number3004977335-2025-00072
Device Sequence Number7421991
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown